# SDR IPXA2016051403341

- Difficulty date: April 25, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE114
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, AREA OF DELAMINATED ON LT INBD FLAP VANE LOWER SURFACE NEAR XIFH195.  REPAIRED NOTED DELAMINATED IAW EA 011-5730-01-A6243, REV IR AND EO MD11-5730-60737-A.
